New member story, freaking out

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
USA
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) google

What is your current age, height, weight?
28, 5’10, 180
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg

What condition was being treated with the drug? Hair loss

For how long did you take the drug (weeks/months/years)? Total 1 month on/off

How old were you, and WHEN (date) did you start the drug? 26

How old were you when you quit, and WHEN (date) did you quit? 28

How did you quit (cold turkey or taper off)?
Cold turkey

How long into your usage did you notice the onset of side effects? Few days

What side effects did you experience that have yet to resolve since discontinuation?
Brain fog, anedhonia, sexual disfunction
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
[x ] Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
[ x] Difficulty Focusing / Concentrating
[ x] Confusion
[x ] Memory Loss / Forgetfulness
[x ] Stumbling over Words / Losing Train of Thought
Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
[x ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[x ] Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
[ x] Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Paleo diet/tribulus
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Hello, i am a 28 year old make from the USA and am freaking out. I got a prescription for propecia 1mg in may of 2018 for hair loss. After taking it for a few days noticed a little sexual dysfunction so i stopped. Fast forward to march of 2019 my hair was bad so i started taking it again. Took it for 5 days and noticed severe depression so i stopped. Then again in may i thought maybe if cut the dose in half the sides wont be as bad but i took one half pill in may and stopped due to depressio again. Fast forward to this past july i talked to my derm and she said it might take some time getting used to so i took a half a pill for 5 days again then stopped as the depression was terrible. That was 3 weeks again. I was fine for a week then two weeks ago i crashed. I got severe hot flashes, insomnia, brain fog, anedhonia, emotional bluntness, and ED. I am freaking out because the ED is getting worse and i need help. I have changed my diet to paleo to see if that helps. Please any advice would be great. Thank you

2 Likes

I can only give you three pieces of advice.

a) Never take Finasteride or any other anti-androgenic substance ever again, unless it is to safe your life, literally! You are clearly sensitive to its effects.

b) Wait. A lot of people get better with time. If in three months, you are still not better, check back in here.

c). Don’t try any treatments. There are no proven treatments for this condition. There is a good chance that you will make things worse.

6 Likes

Thank you Northern Star. Im just wanting help with the andheonesia. It makes nothing in life worth it. Is there any suggestions for help with this??

Yeah @Northern_Star is right. Do not take anything! I personally got worse after taking stuff, looking from the other “Experts” here and now my joints are completely fucked, and I was not bad case from the beginning!

2 Likes

What other digestive issues have you had?